# SDR DALA2016110408239

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM NR 1 FWD END, AT RT AFT OVERWING EMERGENCY EXIT DOOR. THE ANGLE WAS REPLACED IAW DWG 9957735 REV. G, SRM 51-41-02 AND 51-41-05.
